# SDR ABXA20231013197

- Difficulty date: October 13, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 101,673 hours, 45,676 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Part number: HG1050AE15
- Part serial: 02084339
- Condition: Unserviceable
- Location: Zone 100
- Part time: 1,232 hours, 365 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

L IRS FAULT LIGHT ILLUMINATED WHEN TAXIING FOR TAKE OFF AC BTB GROUNDED AND   DEFERRED IAW ABX-34-21-1-1-1A   ,A/C FLOWN TO SBD MX,GROUNDED AC  REMOVED AND REPLACED LEFT IRU IAW AMM 34-21-01. IRU TEST PASSED. MCDP TEST 30 SHOWED NO FAULTS. THIS CLOARS DI 45871. PLACARDS REMOVED. NO REACTIVATION PROCEDURES APPY. A/C RALM DOWNGRADED TO CAT 1, PENDING MCDP TESTS 30 & 40. REF LP : 38658-62/3.AC RETURNED TO SERVICE
